| Model Number |
ACL TIGHTROPE RT W/ DEPLOYING SUTURE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.
Event or Problem Description
On 3/25/2022 it was reported by a sales representative via email that an ar-1588rt-j acl tightrope rt sutures broke when tensioning the mechanism.This was discovered during a procedure.